# SDR AALA202305112742

- Difficulty date: May 5, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 10,742 hours, 2,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Faulted
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE PULL LANYARD NOT ATTACHED PROPERLY TO SLIDE. REPLACED SLIDE RAFT ASSEMBLY.
